m+Medelevator.RU
← Поиск публикаций
Journal of pediatric ophthalmology and strabismus · 2024

Cataract Formation in a Child Receiving Dabrafenib and Trametinib Therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Botros Elaine, Bradfield Yasmin, Pytel Nicholas

Аннотация

The authors report a case of bilateral cataract in a 9-year-old girl after being treated with a combination of the targeted therapy drugs dabrafenib and trametinib. Although adverse effects have been reported with this treatment, this report is the first documented case of cataract as a complication. [J Pediatr Ophthalmol Strabismus. 2024;61(5):e47-e49.].

Предметные рубрики MeSH